# SDR UIEA2021061501354

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,820 hours
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG IGNITOR 2 EICAS MSG ( IGNITION SYSTEMS, ER OPERATIONS ALLOWED )(  TRANSFERRED TO MEL 74-00-01A, MDDR 148600.   /  ONT-15 JUN - LP 1386635 - ITEM 6 - REMOVED AND REPLACED RIGHT HAND ENGINE IGNITOR PLUG IAW AMM 74-21-02. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. PLACARD REMOVED. MCC NOTIFIED. THIS CLEARS MDDR 148600. )
